MathSciNet Relay Station
MathSciNet bibliographic data
MR910583 (89c:58135) 58G25 (11F72 58G30)
Weisberger, William I. Conformal invariants for determinants of Laplacians on Riemann surfaces. Comm. Math. Phys. 112 (1987), no. 4, 633–638.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement